# SDR AALA202203182054

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N425AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10184
- Aircraft time: 4,782 hours, 1,279 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 91532
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Part time: 4,773 hours, 1,277 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ECAM SMOKE LAVATORY A SMOKE IN FLIGHT. FLIGHT ATTENDANT CHECKED; NO SMOKE OBSERVED. REPEATED SEVERAL TIMES DURING FLIGHT AND AFTER LANDING. REPLACED LAVATORY A SMOKE DETECTOR, PERFORMED FULL CIDS SYSTEM RESET, OPERATIONAL CHECK NORMAL, FAULT CLEARED PER AMM 26-17-15.
